# SDR CA111011006

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 1 hours
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT HEARD A NOISE FROM NR 2 ENGINE ACCOMPANIED BY SEVERE VIBRATION AND TORQUE FLUCTUATIONS.  HE DECIDED TO RETURN TO THE DEPARTURE AIRPORT DURING WHICH TIME A BURNING/SMOKE SMELL WAS DETECTED IN THE COCKPIT.  THE ENGINE WAS SECURED UPON LANDING.  THE OPERATOR HAS NOT BEEN ABLE TO PERFORM AN INSPECTION OF THE ENGINE YET DUE TO THE FACT THAT THE AUTHORITIES HAVE QUARANTINED THE ACFT.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
